# SDR CA190717005

- Difficulty date: July 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 63,806 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 574205A
- Condition: Failed
- Location: Mlg
- Part time: 115,683 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) ON APPROACH THE CREW RECEIVED 3 UNSAFE INDICATIONS WHEN GEAR SELECTED DOWN. A SUCCESSFUL ALTERNATE EXTENSION WAS CARRIED OUT AND THE FLIGHT LANDED WITHOUT INCIDENT. NO EMERGENCY WAS DECLARED. MAINTENANCE DISCOVERED THE R/H HYDRAULIC SELECTOR VALVE FAULTY. IT HAS BEEN REPLACED, GEAR SWINGS CARRIED OUT AND THE A/C RETURNED TO SERVICE. A/C HOURS: 65013 A/C CYCLES: 72716 PART NAME: SELECTOR VALVE P/N: 57420-5A S/N : 268 (TC# 20190717005)
